# SDR SIMA2012038010

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 23,920 hours, 21,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT CEILING AND RIGHT OVER WING CEILING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BULBS IAW AMM 33-50-08, BOTH OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
